# SDR 11182005A

- Difficulty date: November 17, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 26,636 hours, 26,422 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: B-Nut
- Condition: Loose
- Location: P3 Switch Drain
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AUTOCOARSEN HIGH LIGHT DID NOT ILLUMINATE WITH TORQUE SET TO 80%.  REPLACED AUTOCOARSEN COMPUTER FOR TROUBLESHOOTING AND DID NOT CORRECT THE PROBLEM.  REINSTALLED ORIGINAL COMPUTER.  REPLACED AUTOCOARSEN SWITCHES FOR TROUBLESHOOTING AND DID NOT CORRECT THE PROBLEM EITHER.  REINSTALLED ORIGINAL SWITCHES.  REMOVED AND REPLACED LEFT AND RIGHT AUTOCOARSEN P3 SENSE SWITCHES, RELAY 44K AND 43K.  DID NOT FIX PROBLEM, REINSTALLED ORIGINAL PARTS IN RESPECTIVE PLACES.  RESECURED P3 SWITCH DRAIN TUBE B-NUT ON RT ENGINE.  PERFORMED AUTOCOARSEN, OPS CHECK  IAW 61-22-00, ALL CHECKS GOOD, OK FOR RETURN TO SERVICE.
